# SDR UHLA2011020400062

- Difficulty date: February 4, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 16,375 hours, 10,096 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LATCH INDICATOR NOT SHOWING LATCHED ON DOOR.  ADJUSTED R1 DOOR UPPER RIGHT DOOR CLOSED INDICATOR IAW EMB 170 MM 52-41-00.  OPS CHECK GOOD.
